zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Construction of soliton solutions and periodic solutions of the Boussinesq equation by the modified decomposition method. (English) Zbl 1022.35051
Summary: We present a reliable algorithm to study the known model of nonlinear dispersive waves proposed by Boussinesq. The modified algorithm of the Adomian decomposition method is used with an emphasis on the single soliton solution. New exact periodic solutions and polynomial solutions are obtained. The results of numerical examples are presented and only few terms are required to obtain accurate solutions.

35Q35PDEs in connection with fluid mechanics
76B25Solitary waves (inviscid fluids)
35Q51Soliton-like equations
35B10Periodic solutions of PDE
Full Text: DOI
[1] Hirota, R.: Direct methods in soliton theory. Solitons (1980)
[2] Hirota, R.: Exact envelope-soliton solutions of a nonlinear wave. J math phys 14, No. 7, 805-809 (1973) · Zbl 0257.35052
[3] Hirota, R.: Exact N-soliton solutions of the wave equation of long waves in shallow-water and in nonlinear lattices. J math phys 14, No. 7, 810-814 (1973) · Zbl 0261.76008
[4] Debnath, L.: Nonlinear partial differential equations for scientists and engineers. (1998) · Zbl 1069.35001
[5] Debnath, L.: Nonlinear water waves. (1994) · Zbl 0793.76001
[6] Bhatnagar, P. L.: Nonlinear waves in one-dimensional dispersive systems. (1976) · Zbl 0487.35001
[7] Drazin PG, Johnson RS. Solitons: an introduction. Cambridge, New York, 1993
[8] Lamb, G. L.: Elements of soliton theory. (1980) · Zbl 0445.35001
[9] Whitham, G. B.: Linear and nonlinear waves. (1974) · Zbl 0373.76001
[10] Ablowitz, M.; Segur, H.: Solitons and inverse scattering transform. (1981) · Zbl 0472.35002
[11] Freeman, N. C.: Soliton interactions in two dimensions. Adv appl mech 20, 1-37 (1980) · Zbl 0477.35077
[12] Freeman, N. C.: Soliton solutions of non-linear evolution equations. IMA J appl math 32, 125-145 (1984) · Zbl 0542.35079
[13] Nimmo, J. J. C.; Freeman, N. C.: A method of obtaining the N-soliton solutions of the Boussinesq equation in terms of a Wronskian. Phys lett 95A, 4-6 (1983) · Zbl 0588.35077
[14] Nimmo, J. J. C.; Freeman, N. C.: The use of Bäcklund transformations in obtaining the N-soliton solutions in Wronskian form. J phys A: math general 17, 1415-1424 (1984) · Zbl 0552.35071
[15] Kaptsov, O. V.: Construction of exact solutions of the bousseniseq equation. J appl mech and tech phys 39, No. 3, 389-392 (1998) · Zbl 0938.76013
[16] Andreev, V. K.; Kaptsov, O. V.; Pukhnachov, V. V.; Rodionov, A. A.: Applications of group-theoretical methods in hydrodynamics. (1998) · Zbl 0912.35001
[17] Bratsos, A. G.: The solution of the Boussinesq equation using the method of lines. Comput methods appl mech eng 157, 33-44 (1998) · Zbl 0952.76068
[18] Wazwaz, A. M.: A first course in integral equations. (1997) · Zbl 0924.45001
[19] Wazwaz, A. M.: Analytical approximations and Padé approximants for Volterra’s population model. Appl math and comput 100, 13-25 (1999) · Zbl 0953.92026
[20] Wazwaz, A. M.: A reliable modification of Adomian decomposition method. Appl math and comput 102, 77-86 (1999) · Zbl 0928.65083
[21] Wazwaz, A. M.: A new algorithm for calculating Adomian polynomials for nonlinear operators. Appl math and comput 111, 53-69 (2000) · Zbl 1023.65108
[22] Wazwaz, A. M.: The modified decomposition method and Padé approximants for solving the Thomas-Fermi equation. Appl math and comput 105, 11-19 (1999) · Zbl 0956.65064
[23] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[24] Adomian, G.: A review of the decomposition method in applied mathematics. J math anal appl 135, 501-544 (1988) · Zbl 0671.34053